First exit time probability for multidimensional diffusions: A PDE-based approach

Patie, Pierre; Winter, Christoph (2008). First exit time probability for multidimensional diffusions: A PDE-based approach. Journal of computational and applied mathematics, 222(1), pp. 42-53. Antwerp: North-Holland 10.1016/j.cam.2007.10.043

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Patie, Pierre Bernard

ISSN:

0377-0427

Publisher:

North-Holland

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.cam.2007.10.043

Web of Science ID:

000260709500005

URI:

https://boris.unibe.ch/id/eprint/36900 (FactScience: 206366)

Actions (login required)

Edit item Edit item
Provide Feedback